MAUDE Adverse Event Report: SYNTHES GMBH STARDRIVE SCREWDRIVER/T25 SELF RETAINING/319MM

SYNTHES GMBH STARDRIVE SCREWDRIVER/T25 SELF RETAINING/319MM
Catalog Number 03.010.518
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: full udi currently unavailable since the exact lot of the suspected device cannot be determined.H3, h6: part #:03.010.518 lot: 9642347 manufacturing site: werk hägendorf supplier: na release to warehouse date: 23 october 2015 expiration date: na a manufacturing record evaluation was performed for the finished article lot, and no non-conformances were identified.Part: 03.010.518 lot: 74p1221 manufacturing site: hägendorf release to warehouse: 15-october-2020.A dhr evaluation was performed for the finished device article # 03.010.518 lot # 74p1221, and no non-conformances were identified.No device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent osteosynthesis surgery for trochanteric femoral fracture with the locking screw.The surgeon used the locking screw for the surgery via tfna, however due to a poor fit and wobbly driver with the locking screw, the locking screw did not enter the hole after pre-drilling and slid through the bone, causing the aberrant locking screw to enter the body.The incision was enlarged, and the errant parts were removed.Another product was used instead, and the surgery was completed successfully with no delay.

Brand Name
STARDRIVE SCREWDRIVER/T25 SELF RETAINING/319MM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23572972
Report Number8030965-2025-11500
Device Sequence Number10205767
Product Code HXX
UDI-Device Identifier07611819499140
UDI-Public(01)07611819499140
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.518
Device Lot Number9642347 OR 74P1221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown